# SDR SWAA2022081126114

- Difficulty date: July 6, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 39,132 hours, 23,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241NF
- Condition: Pulled
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241NF HAS A PULLED-THROUGH INSERT AT FWD EDGE. (MARKED) / [01] IDENTIFIED FLOOR PANEL 241NF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 5 TABLE 5  DUE TO EXTENT OF DAMAGE NEW FLOOR BOARD WILL BE FABRICATED IAW SRM 53-00-50-2R-0 PAR.1 A(NOTE)   FABRICATED NEW FLOOR BOARD USING BMS4-23 TYPE II LOT#1488929-1; INSTALLED ALL THROUGH INSERTS USING BMS5-107 LOT#AK0KQ9324K; CURED INSERTS UNDER HEAT LAMP USING THERMOMETER ID:ATS2208 DUE:10/2022; AND APPLIED PART MARKED ALL IAW BOEING DWG 146A5810-461 AND SRM 53-00-50-2R-0 PAR.5 S(1);[02] VERIFIED CORRECTIVE ACTION ITEM 1; JOB COMPLETE.
